TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Mental Health Use this forum to share your mental health concerns and to seek advice.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
JenniferxMarie Offline
alone.
Average Joe
***
 
JenniferxMarie's Avatar
 
Name: Jenn
Gender: Female
Location: Upper Michigan

Posts: 181
Blog Entries: 1
Join Date: February 13th 2009

Question Medication Issues? - March 25th 2010, 03:18 PM

First of all my medication list is:
  • Sprintec (Birthcontrol
  • Metformin (Pre-Diabetes)
  • Citalopram (Anixety/Moods)
  • Seroquel (Sleep)
  • Fioricet (Muscle Relaxer) -as needed-
  • Vicodin (From surgery take for pain off and on)
Recently after starting the Citalopram I noticed that this has gotten a lot worse but, I wake up about 2:30am-4:00am and walk into the kitchen to get something to eat the first time it happened I was not on the Citalopram yet but everything else I got an English muffin, toasted it, ate it and went to bed and my mom told me the next morning I threw the bag on the floor insted of putting them in the fridge.
then....Last night, I woke up got a soda, and string cheese...for some reason I got mad took a bite of the string cheese and I remember throwing it on the floor, grabbing something else then going back to grab it.

Is this foggy/dazed feeling from the mix of my medications or some other reason?


Jennifer Marie
"learn how to apologize, learn how to say
'i love you' to someone other than your cat
and mean it, learn how to express yourself,
learn how to smile a "fuck you"
regardless of the outdated traditions,
the talentless critics or what is fashionable or give up."




  Send a message via MSN to JenniferxMarie  
  (#2 (permalink)) Old
Stacey Offline
BrokenInsanity circa 2004
Regular TeenHelper
*****
 
Stacey's Avatar
 
Name: Stacey
Gender: Female
Location: Ontario, Canada

Posts: 365
Blog Entries: 1
Join Date: January 5th 2009

Re: Medication Issues? - March 25th 2010, 04:18 PM

I'm not a doctor or pharmacist so I'm not sure about this but I don't think it's the mix of medication as much as you experiencing a side effect of one of them. I know anxiety/muscle relaxants often have a side effect similar to what you're describing, but once again, I'm not sure. Speak to your pharmacist they will be able to tell you what's most likely causing this.


"Remember what you're worth
Remember you're worth fighting for
Remember you're not a punching bag
Remember you're not a doormat
Remember you are valuable
Remember you are repairable
Remember you matter
Remember they don't."

-jwh
Join date: 27th September, 2004.
   
  (#3 (permalink)) Old
Algernon Offline
CPT-1 Phlebotomist
Outside, huh?
**********
 
Algernon's Avatar
 
Name: Holly
Age: 29
Gender: Female
Location: Roseville, California

Posts: 4,122
Join Date: January 21st 2009

Re: Medication Issues? - March 25th 2010, 05:05 PM

Weird. Because recently I've been put on Synthroid because I have hypothyroidism. My body doesn't make enough TSH. I wake up and do the same crap you do.

But all that medicine, It reminds me of my mom. Do you really need all of those, like the sleeping medicine? When you take sleep medicine for a long time and get off, It makes it harder to sleep and can induce other disorders. Learned that in psychology from a knowledgable source.


Geek? Nerd? More like intellectual badass.

"You ran through Africa, and Asia, and Indonesia.. And now I've found you, and I love you. I want to know your name."
  Send a message via Yahoo to Algernon  
  (#4 (permalink)) Old
Prozac Offline
Member
I can't get enough
*********
 
Prozac's Avatar
 

Posts: 3,497
Blog Entries: 108
Join Date: January 8th 2009

Re: Medication Issues? - March 25th 2010, 05:14 PM

Hey there Jenn,

I agree that it might rather be a side effect of some of your medication rather than the fact that you're having a combination of them - your doctor/psychiatrist should've checked for combination effects. As you say that you started experiencing this after starting to take Citalopram, it may be a side effect from that medication that's contributing to these behaviours. It may be a good idea to talk to your doctor or psychiatrist about what is happening.

Take care.
   
  (#5 (permalink)) Old
Stupidity Kills
Outside, huh?
**********
 
OMFG!You'reActuallySmart!'s Avatar
 

Posts: 4,500
Blog Entries: 10
Join Date: December 19th 2009

Re: Medication Issues? - March 26th 2010, 10:59 PM

Looking at the list, you've got several medications that can and usually do knock you out to some degree: citalopram, seroquel and fioricet (due to the barbituate properties from one of its ingredients). Citalopram and seroquel can both function as controlling mood and anxiety, and seroquel is also useful as an anti-psychotic but both knock you out, especially seroquel. Fioricet has a barbituate as one of its ingredients (although has a bit of caffeine in it also presumably to counteract some of the barbituates), it may do some tiredness although probably not as much, especially since you take it only as needed.


Fioricet also has some pain-killing properties although nowhere near as potent as vicodin.

I'd ask your doctor if you really need citalopram especially if you're experiencing tiredness without it.
   
Closed Thread

Bookmarks

Tags
issues, medication

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2020, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.